# SDR VGCA2020072016001

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 41,953 hours, 24,219 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Abnormal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST CABIN PRESSUURIZATION AT FLIGHT LEVEL 30000, CABIN ALTITUDE WARNING HORN SOUNDED AT 10000 FEET CABIN PRESSURE. UNABLE TO CONTROL CABIN PRESSURE WITH OUTFLOW VALVE CLOSED.
